# SDR AALA20041092

- Difficulty date: November 2, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N16545
- Make and model: Doug DC-9-82
- Aircraft serial: 53027
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL ANOMALY WITH CROSSFEED VALVE OPEN AND ONE LEFT FUEL PUMP OFF.  FUEL IS BURNED FROM RIGHT TANK ONLY.  ATTEMPTS TO TURN OFF BOTH LEFT PUMPS RESULTS IN LEFT LOW PRESSURE LIGHT ILLUMINATED.  LANDED RDU WITHOUT INCIDENT.  CHECKED FUEL CROSSFEED FROM LEFT TO RIGHT AND RIGHT TO LEFT.  FOUND ALL TO BE NORMAL.  FOUND LEFT PRESSURE INLET SWITCH WORKING INTERMITTENTLY.  REPLACED FUEL PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
